International Electronic Journal of Mathematics Education

International Electronic Journal of Mathematics Education Indexed in ESCI

Search Results

Keyword: Dimensions of Teaching Style

Research Article
The Relationship of the Dimensions of Perceived Teaching Style with Students’ Mathematics Achievement and Self-Efficacy
Sedigheh Saravani, Afsaneh Marziyeh, Hossein Jenaabadi
https://doi.org/10.29333/iejme/603
International Electronic Journal of Mathematics Education, Volume 12, Issue 2, pp. 99-109